You should definitely not use Stilpane if your son has asthma. Stilpane contains codeine which may worsen his asthma. it also contains an old fashioned antihistamine which should not be used in children with asthma. Only use Paracetamol if you need a medicine for pain and fever for your son. This means that you can give him Panado or Calpol.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.